MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 1; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 1; CEMENTLESS STEM
Model Number 01.18.141
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07.12.2021.Lot 124111: (b)(4) items manufactured and released on 14-jan-2013.Expiration date: 2017-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2017.Clinical evaluation performed by medical affairs director: 8.5 years after primary cementless tha, the stem is exchanged mainly because the limb is shorter.Reportedly, the patient suffered a fall 5 years before revision surgery, with fracture of the femour, and this likely caused stem subsidence and initial loosening.No reason to suspect a faulty device at the origin of this adverse event.
 
Event or Problem Description
At 8 years and 5 months after the primary surgery, revision surgery was performed.The patient had a fall around 2016 and nobody noticed that probably had a fracture in the femur, which may have caused the subsidence of the stem.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 1
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13074877
Report Number3005180920-2021-01017
Device Sequence Number12258385
Product Code LZO
UDI-Device Identifier07630030804175
UDI-Public07630030804175
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model Number01.18.141
Device Catalogue Number01.18.141
Device Lot Number124111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Initial Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight60 KG
Patient EthnicityNon Hispanic
Patient RaceWhite